Generalized hyperbolicity

Eric Larsson Institute of Mathematics, Lund, Sweden

TBD mathscidoc:1701.332260

Arkiv for Matematik, 7, (1), 11-32, 1967.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:37 uploaded by arkivadmin ] [ 288 downloads ] [ 0 comments ]
@inproceedings{eric1967generalized,
  title={Generalized hyperbolicity},
  author={Eric Larsson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437460173069},
  booktitle={Arkiv for Matematik},
  volume={7},
  number={1},
  pages={11-32},
  year={1967},
}
Eric Larsson. Generalized hyperbolicity. 1967. Vol. 7. In Arkiv for Matematik. pp.11-32. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203437460173069.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved